- 02-15-2010, 10:46 PM
- 02-19-2010, 06:24 AM
Where you rubbing the sh*t on your face? What I have noticed with any topical fat reduction supp is that you will see some bloat during its use, but the actual effects/results of using such topical supps wont be fully noticed until coming of them; the first 2-3 days after your last application.
I cant see any reason why it would bloat your face though. Where do you mainly apply it (abdominals)? Also, are you on any other compounds that cause water retention? If its truly a problem, a simple diuretic will help flush your system of unwanted water retention. Letrozol is a great compound to use to keep water retention to a minimum even when on AAS cycles. I'm sure you can find some OTC diuretic agents that will help with this bloat you speak of.
I think there is more to the sorry than you’re telling us.
Sorry, Just my gut instinct. I apologize if I am wrong …